# SDR FDEA202210102526

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 90,420 hours, 22,632 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Part number: AJC759351
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE: WHILE ACCOMPLISHING INSPECTION, ZONE 360 LEFT HAND SIDE FRAME FOUND CRACKED.  FRAME REMOVED AND REPLACED IAW SRM 51-31-01-OG. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  FRAME FABRICATED IAW DRAWING AJC7593 REVISION Z.
